# SDR GLBA2013091900313

- Difficulty date: September 18, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 35,186 hours, 43,795 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MX NOTED THAT THE RT WING INBD RIB FLANGE AND DOUBLER WERE CRACKED.   REPAIRED IAW EO 13-1900-57-016.  MAJOR REPAIR.
